# SDR ASOA2013928385

- Difficulty date: September 27, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 630
- Aircraft time: 23,827 hours, 19,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R INVERTER.  OPS CHECKED GOOD, ACFT RELEASED AND RETURNED TO SERVICE.
